Mathematical Models in Engineering, Vol. 3, Issue 2

December 2017, Pages (71-144), ISSN (Print) 2351-5279, ISSN (Online) 2424-4627

Yujuan Zhao, Hongping Wang
p. 71-77
PDF
Yujuan Zhao, Hongping Wang
p. 71-77
PDF
Zhi Qiang Li, Ting Xue Xu, Jun Yuan Gu, Lin Yu Fu, Qi Dong
p. 78-88
PDF
Zhi Qiang Li, Ting Xue Xu, Jun Yuan Gu, Lin Yu Fu, Qi Dong
p. 78-88
PDF
G. Satish, V. V. S. Prasad, Koona Ramji
p. 89-97
PDF
G. Satish, V. V. S. Prasad, Koona Ramji
p. 89-97
PDF
Xinwei Wang
p. 98-105
PDF
Xinwei Wang
p. 98-105
PDF
K. Ragulskis, P. Paškevičius, A. Bubulis, A. Pauliukas, L. Ragulskis
p. 106-111
PDF
K. Ragulskis, P. Paškevičius, A. Bubulis, A. Pauliukas, L. Ragulskis
p. 106-111
PDF
Jincai Chang, Zhuo Wang, Tong Xiao, Xing Xin
p. 112-125
PDF
Jincai Chang, Zhuo Wang, Tong Xiao, Xing Xin
p. 112-125
PDF
B. Vishwanath Awati, Shankar Naik
p. 126-134
PDF
B. Vishwanath Awati, Shankar Naik
p. 126-134
PDF
Zhang Yujiang, Li Huilin
p. 135-144
PDF
Zhang Yujiang, Li Huilin
p. 135-144
PDF
JVE Journals is rebranding to Extrica

Inspired by innovations from the previous century and the rapid growth during the last years, we are improving for excellence in your publishing experience

Read to know more
JVE Journals
Extrica